Electric sensations: neglected symptom of escitalopram discontinuation

Feth, Nadia; Cattapan-Ludewig, Katja; Jaquenoud Sirot, Eveline (2006). Electric sensations: neglected symptom of escitalopram discontinuation. American journal of psychiatry, 163(1), p. 160. Washington, D.C.: American Psychiatric Association 10.1176/appi.ajp.163.1.160

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Further Contribution)

Division/Institute:

04 Faculty of Medicine > University Psychiatric Services > University Hospital of Psychiatry and Psychotherapy > Management

UniBE Contributor:

Cattapan-Ludewig, Katja

ISSN:

0002-953X

ISBN:

16390910

Publisher:

American Psychiatric Association

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:55

Last Modified:

04 May 2014 23:16

Publisher DOI:

10.1176/appi.ajp.163.1.160

PubMed ID:

16390910

Web of Science ID:

000234367100033

URI:

https://boris.unibe.ch/id/eprint/23594 (FactScience: 42764)

Actions (login required)

Edit item Edit item
Provide Feedback